# SDR DALA1112789881

- Difficulty date: February 10, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N676MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47652
- Aircraft time: 71,988 hours, 60,558 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOORJAMB, FORWARD UPPER CORNER HAS APPROX 1/8 INCH CRACK AT FASTENER.  CUTOUT DAMAGED SECTION OF SKIN IAW DRAWING SR09530117.  HFEC INSPECTED CUTOUT IAW DC9 NDTSPM 06-10-01.001, NO FURTHER CRACKING NOTED.  FABRICATED DRILLED, AND INSTALLED REPAIR PARTS IAW DRAWING SR09530117 AND ER/A 475544-14.  REPETITIVE INSPECTIONS REQUIRED EVERY 3000 CYCLES, PERMANENT REPAIR AT 8000 CYCLES PER ER/A 475544-14 P102 22 FEB 11. REQUIRED INSPECTION COMPLETED Q985/284649 22 FEB 11.
